It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello everyone,
Its late at night and I am sooo tired. But cannot sleep. I will tell you a brief history about myself and that will lead into where I am at right now. Today should be the happiest day so far but instead, here I am unable to stop this horrible feeling.Frustrated isn't the word!

[FONT=Fixedsys]My history (in brief) :[/FONT]
[COLOR=SandyBrown]I was on pain medication for over 14 years...Not proud at all about that. I started taking narcotics for the herniated & bulging discs in my back[/COLOR].
The doctors were giving me very little relief so I went else where and that was my first mistake. 14 + years later, I looked at myself in the mirror...I think really for the first time and I broke down. I was an addict. Taking more pain medication in a day then most people take their whole life... :nono: sick isn't it. BUt that day which was 3 months ago....I made a decision....To quit...
The ROUGH road began, I[COLOR=Red][SIZE=1] tapered...and tapered & tapered....feeling with drawal the whole way....[/SIZE][/COLOR]it felt never ending but I set my mind to it and was determined to do it! I heard about Suboxone and went to the clinic. I started on 32mg.......1 & 1/2 months ago .......yesterday was my last day to take my lil half a pill of 1 mg......which brings me to today....I have been "CLean" from Compounded hydrocodone (Straight/no tylenol approx 400mg a day) [COLOR=Red]I am Clean now for 2 months!! [/COLOR] Thats awesome, after 14yrs (or more) of addiction)]I have been doing great & have absolutely NO desire to go back to drugsSo the last week has been a quick taper from the suboxone. Today is the first day not having any ! yahoooo right? my treatment is done and I should be walking on cloud 9!!! WRONG! I am going through Withdrawels all over again...I am so frustrated! The restless leg syndrom, the sneezing the body chills (and its 85-90 degrees here & I am walking around freezing & sweating!)
So[COLOR=Magenta]....Suboxone is a miracle for the fact it saved my life by taking the cravings completely away.[/COLOR] [COLOR=Red]BUt[/COLOR] yes...I guess you will suffer the withdrawels eve=ntually all over again. And might I add my mood swings are in tollerable. I am so frustrated because these past few months I have turned my life around. I have Bible study, I'm learning the word of God. I have become a much better person and I see things clearer...hear things better and actually felt a shelf lift apart away from my head & I could finally see light! It has been an incredible transformation in me & in my life...I was just getting to liveing. Approaching my final days on Sub got me so excited...I was finally at that last step of treatment ...then there is no more! yahoo. (Except my groups I go to to talk with other recovering addicts) But no, today I'm feeling pretty bad....Last night I yelled at my husband for no reason....He is the most wonderful careing soul, been together for 12 yrs and I litterly screamed & shouted & said hurtful things...That wasnt me!!! Especially the me that I have now become.....I have been crying off & on all day. My legs feel l ike I have cement on them and the lovely (not) Restless syndrom is not just in my legs its all over my entire body!! I prayed and prayed and asked or lord for help..... His answer came to me while I was balled up in my bed...shivering & sweating & jerking....I got up and typed in a few words online and came right to this Forum. Anyone, please tell me who has been on suboxone (not Subutex) the events that followed completeing your sub treatment. Is this normal? How many days will this last.? I am SOOOO done with the restless leg syndrom all over my body. what realy helps?????
Thank you all for taking the time to listen and to understand me...Your guidance is needed. I sit here, late....tired as can be.....should be celebrateing 3 month "clean" but no,...I'm having withdrawls one last time and its a horrible horrible one. :yawn: Has anyone follewd my footsteps? HELP!!!!!!!! I am soooooooooo tired and just want some rest....I know it will be around 4 days but I have been clean for 3 months and I shouldnt be feeling like this. Please pray for "Me" back.
[COLOR=DarkOliveGreen]God Bless you all.[/COLOR]
I wish you enough!
[QUOTE][COLOR=DarkRed]I wish you enough!"
written by Bob Perks (c) 2001

"I wish you enough sun to keep your attitude bright.
I wish you enough rain to appreciate the sun more.
I wish you enough happiness to keep your spirit alive.
I wish you enough pain so that the smallest joys in life appear much bigger.
I wish you enough gain to satisfy your wanting.
I wish you enough loss to appreciate all that you possess.
I wish you enough "Hello's" to get you through the final "Goodbye."[/COLOR][/QUOTE]





All times are GMT -7. The time now is 06:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!